# SDR UALA2012111406558

- Difficulty date: November 13, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 75,529 hours, 8,889 cycles
- Engine: Pwa PW4056
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7744694
- Part serial: 120
- Condition: Seized
- Location: Ac Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NOISE AND SMOKE NEAR AUX GALLEY JUST PRIOR TO LANDING.  CREW REPORT ODOR SMELL, VIBRATION,ABNORMAL NOISE NEAR DOOR 2 GALLEY FLOOR AREA AND FOLLOW BY PACK NR 1 STATUS MSG.  CHECK RECIR FAN, CHILLER, OVEN, GAL AND CABIN LIGHT, LAC NR 3 AND PACK NR 2, NR 3 ALL CHECK OK PER MM.  FOUND PACK NR 1 ACM SEIZE REF TO  DF653 FOR WORK DONE.  REPLACED NR 1 ACM, DURING OPS CHECK, COMPRESSOR DISCHARGE TEMP HI.  STATUS MSG "PACK 1" DISPLAYED.  PACK IS LOCKED OUT WITH DF STICKER ON PACK SWITCH.  REPLACED NR 1 PACK COMPRESSOR OUTLET TEMP SENSOR - T1612 -- OPERATIONAL CHECK OF NR 1 PACK SYSTEM OK.
